# SDR CA010410012

- Difficulty date: March 22, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755469B
- Condition: Damaged
- Location: Nr 1
- Part time: 13,233 hours, 10,373 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, CREW NOTED AN IDG NR 1 FAULT MESSAGE, FOLLOWED BY OIL PRESSURE FLUCTUATIONS, OIL PRESSURE WARNING. THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT MADE AN UNEVENTFUL SINGLE ENGINE LANDING. MAINTENANCE INVSTIGATION SUGGEST THAT IDG DISCONNECT DID NOT ACTIVE. IDG, ACCESSARY GEAR BOX AND LUBE/SCAVENGE PUMP WERE REMOVED AND REPLACED. OIL FILTER AND OIL SAMPLE WERE SENT FOR ANALYSIS.AIRCRAFT HAS RETURNED IN SERVICE.
